# SDR REXA201100494

- Difficulty date: July 16, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 17,744 hours, 14,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER PLANK FUEL ACCESS HOLE AT WS 54.987 HOLE NR 1 HAS PITTING CORROSION ON OUTBD AND INBD EDGES OF CUT-OUT MEASURING .010D BY .125W BY .125L AREA IN CRITICAL AND NON-CRITICAL REGIONS.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
